# SDR RYN2008F00018

- Difficulty date: September 11, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O ACCIDENTALLY BLEW L1 DOOR SLIDE. C/A IN WORK.  (K)
